Hi, i have copied this from the drugs.com website, i don't know if you have looked here already? This is the information you need about side effects. There is no information about this drug being linked with cancer.
The incidence of adverse effects is quite high (69%) but these are generally mild to moderate in degree. Therapy was discontinued in approximately 5% of patients because of adverse effects. These in decreasing order of frequency are: nausea (49%), headache (19%), dizziness (17%), fatigue (7%), lightheadedness (5%), vomiting (5%), abdominal cramps (4%), nasal congestion (3%), constipation (3%), diarrhea (3%) and drowsiness (3%).
A slight hypotensive effect may accompany Bromocriptine treatment. The occurrence of adverse reactions may be lessened by temporarily reducing dosage to ½ tablet 2 or 3 times daily. A few cases of cerebrospinal fluid rhinorrhea have been reported in patients receiving Bromocriptine for treatment of large prolactinomas. This has occurred rarely, usually only in patients who have received previous transsphenoidal surgery, pituitary radiation, or both, and who were receiving Bromocriptine for tumor recurrence. It may also occur in previously untreated patients whose tumor extends into the sphenoid sinus.
I hope this helps?
Well, my endocrinologist who put me on bromocryptin said that it will reduce the size of my prolactinoma. It was a pituitary tumour but it was not malignant. I say "was" because I hope it has gone away. I'll find out if the treatment is working sometime in January (2011) when I get my MRI results.
- Bromocriptine Information for Consumers
- Bromocriptine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Bromocriptine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Mar 2010 • 1 answer
Posted 24 Apr 2010 • 1 answer
Posted 27 Apr 2010 • 1 answer
Posted 13 May 2010 • 2 answers
Did anyone try bromocriptine deratives it gave me vomitings. can anyone guide me with the dosages p?
Posted 22 Nov 2010 • 1 answer